# SDR CALA9900394

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N19875
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING PANEL NR 551BB DELAMINATED.  THE PANEL WAS REMOVED, REPAIRED AND REINSTALLED IAW SRM 51-70-05 AND 57-51-01.
